# SDR RAIA201803060001

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 40,381 hours, 24,261 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE LOW PRESSURE VIBRATION HIGHER THAN NORMAL BUT NOT IN AMBER DURING DESCENT, AFTER LANDING OIL PRESSURE DECREASED STEADILY, AT 32% INDICATION TURNED RED AND RECEIVED LOW OIL PRESSURE WARNING. AFTER COMPLETION OF CHECKLIST WHEN ENGINE WAS AT 17% IT WAS SHUT DOWN. REMOVED AND REPLACED NR 1 ENGINE.
